Couldn't find what you looking for?

TRY OUR SEARCH!

Sorry for the tmi but I am at a loss. I had the mirena in for about 4 years and had it removed last July and the essure done. I went a couple of months with no spotting or anything and now for the past 2 months I have had this weird dark brown sometimes has a red tint to it, discharge everyday. There is a slight odor but nothing offensive or that noticeable. I am just wondering what this is and if I should make an appt to see the doc again? Thanks!

Loading...

yes YEs and Yes.  you could have an infection of your fallopian tube.  sometimes the fallopian tube gets perforated during placement.  Essure causes ll kinds of problems including infections.  start documenting your symptoms and contact your doctor.

There r serious side effects that bayer the FDA and doctors r not telling women about essure. Please join the group essure problems on Facebook if u are looking for more info on it.  These r real women with real stories and proof that this is not working like it should be! 

 

Causes severe abdominal pain

Heavy clotty periods

extreme fatigue

severe bloating like u r 6 months pregnant

painful SEX

chronic back pain

inflammation

women getting pregnant

coils breaking fragments embedded in the uterus

coils migrating to other organs like bowel appendix uterus

coils perforating the Fallopian tubes

coils getting lost in the body

if u are allergic to nickel = should not get essure

if u have a tilted uterus = not get essure

cause autoimmune responses in ur body

body is fighting something foreign and it's just makes u feel sick

i could go on but I'd be here a long time. Do your research before doing anything permanent

 

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...